Skip to main content
Improved Upper Bounds for Gallai-Ramsey Numbers of Paths and Cycles
Journal of Graph Theory
  • Martin Hall, Georgia Southern University
  • Colton Magnant, Georgia Southern University
  • Kenta Ozeki, National Institute of Informatics, Tokyo, Japan
  • Masao Tsugaki, Chinese Academy of Sciences
Document Type
Publication Date

Given a graph G and a positive integer k, define the Gallai–Ramsey number to be the minimum number of vertices n such that any k-edge coloring of contains either a rainbow (all different colored) triangle or a monochromatic copy of G. In this work, we improve upon known upper bounds on the Gallai–Ramsey numbers for paths and cycles. All these upper bounds now have the best possible order of magnitude as functions of k.

Citation Information
Martin Hall, Colton Magnant, Kenta Ozeki and Masao Tsugaki. "Improved Upper Bounds for Gallai-Ramsey Numbers of Paths and Cycles" Journal of Graph Theory Vol. 75 Iss. 1 (2014) p. 59 - 74 ISSN: 1097-0118
Available at: